# SDR USAASB03048

- Difficulty date: April 1, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDL - FLT 1087 - AFTER TAKEOFF FROM BDL, CREW REPORTED THE LANDING GEAR LEVER WOULD NOT RETRACT.  CREW FOLLOWED QUICK REF HANDBOOK PROCEDURES AND RETURNED TO FIELD AT BDL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  AFTER LANDING, MAINTENANCE ADVISED THAT THE AIRCRAFT IS NOT SWITCHING TO THE AIR MODE.  MAINTENANCE REMOVED AND REPLACED THE R276 AIR SENSING RELAY AND THE LANDING GEAR LEVER LATCH SOLENOID (P/N A420-060283-05).  OPS CHECK GOOD PER MM.  (M)
